# SDR SWAA2021042257734

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 400 Lbl25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY INTERCOSTAL ATTACH ANGLE IS CRACKED BS400 LBL25 WL155. / REMOVED FCB INTERCOSTAL ATTACH ANGLE BS 400 LBL 25 WL 155 I.A.W SRM 51-40-02-0G-0 80512R 24MAR21 LOCATED AND DRILLED NEW FCB INTERCOSTAL ATTACH ANGLE BS400 LBL25 WL155 I.A.W BOEING DWG 143A7505; SRM 51-40-05-0G-0 OK TO INSTALL 80512R 24MAR21 INSP 357 MAR 24 2021 INSTALLED FCB INTERCOSTAL ATTACH ANGLE BS 400 LBL25 WL155 I.A.W BOEING DWG 143A7505 AND SRM 51-40-02-0G-0
